Alert archive / Kentucky / River Flood Warnings in 2015
River Flood Warning 65, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Apr 14, 2015, 4:13 PM CDT for Warren County, Kentucky. It took effect at Apr 14, 2015, 8:48 PM CDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2015, 4:13 PM CDT (21:13 UTC)
- In effect from
- Apr 14, 2015, 8:48 PM CDT
- Expired
- Apr 15, 2015, 10:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Warren County, KY
The radar
The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Drakes Creek near Alvaton (ALVK2). The gauge peaked at 23.00 ft at Apr 14, 2015, 11:00 PM CDT.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 35 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03314000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
603 WGUS43 KLMK 142113 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 513 PM EDT TUE APR 14 2015 ...The National Weather Service in Louisville KY has issued a Flood Warning for the following rivers in Kentucky... Drakes Creek near Alvaton affecting the following counties in Kentucky...Warren. .Heavy rain over the last several hours will cause the river to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC227-151213- /O.NEW.KLMK.FL.W.0065.150415T0430Z-150415T1500Z/ /ALVK2.1.ER.150415T0430Z.150415T0600Z.150415T0900Z.NO/ 513 PM EDT TUE APR 14 2015 The National Weather Service in Louisville KY has issued a * Flood Warning for the Drakes Creek near Alvaton. * from late tonight to Wednesday morning. * At 4:45 PM Tuesday the stage was 19.2 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by after midnight Wednesday and continue to rise to near 22.5 feet by after midnight Wednesday. The river will fall below flood stage by early Wednesday. * Impact...At 21.0 feet...Trails at Phil Moore Park flood. * Flood History...This crest compares to a previous crest of 22.5 feet on May 18 2002. && LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646 $$ SZAPPANOS
2 follow-up statements
142
WGUS83 KLMK 150149
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
949 PM EDT TUE APR 14 2015
...The Flood Warning continues for the following rivers in
Kentucky...
Drakes Creek near Alvaton
Green River at Munfordville
Green River at Brownsville
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky...Butler...Edmonson...
Hart...Muhlenberg...Ohio...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC227-151500-
/O.EXT.KLMK.FL.W.0065.150415T0148Z-150415T1500Z/
/ALVK2.1.ER.150415T0029Z.150415T0600Z.150415T0900Z.NO/
949 PM EDT TUE APR 14 2015
The Flood Warning continues for
the Drakes Creek near Alvaton.
* until Wednesday morning.
* At 8:45 PM Tuesday the stage was 22.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by
after midnight Wednesday. The river will fall below flood stage
early Wednesday.
* Impact...At 21.0 feet...Trails at Phil Moore Park flood.
* Flood History...This crest compares to a previous crest of 22.5
feet on May 18 2002.
&&
LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646
$$
KYC099-151649-
/O.EXT.KLMK.FL.W.0052.150415T0723Z-150417T1134Z/
/MFVK2.1.ER.150415T0723Z.150416T0000Z.150417T0534Z.NO/
949 PM EDT TUE APR 14 2015
The Flood Warning continues for
the Green River at Munfordville.
* from late tonight to Friday morning.
* At 9:00 PM Tuesday the stage was 24.5 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday and continue
to rise to near 32.7 feet by Wednesday evening. The river will fall
below flood stage by early Friday morning.
* Flood History...This crest compares to a previous crest of 32.7
feet on Jan 30 2009.
&&
LAT...LON 3731 8539 3738 8575 3728 8610 3719 8604
3728 8577 3721 8542
$$
KYC061-151649-
/O.EXT.KLMK.FL.W.0053.150415T0510Z-150418T1530Z/
/BRNK2.1.ER.150415T0510Z.150417T0000Z.150418T0930Z.NO/
949 PM EDT TUE APR 14 2015
The Flood Warning continues for
the Green River at Brownsville.
* from late tonight to Saturday morning.
* At 8:45 PM Tuesday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight Wednesday and
continue to rise to near 20.5 feet by Thursday evening. The river
will fall below flood stage by Saturday morning.
* Impact...At 21.0 feet...Mammoth Cave and Green River ferries close.
* Flood History...This crest compares to a previous crest of 20.6
feet on Feb 27 2011.
&&
LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
3715 8611 3719 8604
$$
KYC031-227-151649-
/O.EXT.KLMK.FL.W.0054.150415T0148Z-150419T2125Z/
/WDBK2.1.ER.150415T0100Z.150416T0000Z.150419T1525Z.NO/
949 PM EDT TUE APR 14 2015
The Flood Warning continues for
the Green River at Woodbury.
* until Sunday afternoon.
* At 9:00 PM Tuesday the stage was 33.0 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 39.6 feet by
Wednesday evening. The river will fall below flood stage late
Sunday morning.
* Impact...At 40.0 feet...Old Ferry River Road in Aberdeen floods.
* Flood History...This crest compares to a previous crest of 39.8
feet on Apr 15 2011.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-151649-
/O.EXT.KLMK.FL.W.0055.150415T2100Z-000000T0000Z/
/RCHK2.1.ER.150415T2100Z.150418T1200Z.000000T0000Z.NO/
949 PM EDT TUE APR 14 2015
The Flood Warning continues for
the Green River at Rochester.
* from Wednesday afternoon until further notice.
* Flood stage is 17.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.6
feet Saturday morning.
* Flood History...This crest compares to a previous crest of 20.6
feet on Feb 9 2014.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$
SZAPPANOS705 WGUS83 KLMK 151151 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 751 AM EDT WED APR 15 2015 ...The Flood Warning is cancelled for the following rivers in Kentucky... Drakes Creek near Alvaton affecting the following counties in Kentucky...Warren. KYC227-151221- /O.CAN.KLMK.FL.W.0065.000000T0000Z-150415T1500Z/ /ALVK2.1.ER.150415T0029Z.150415T0445Z.150415T0840Z.NO/ 751 AM EDT WED APR 15 2015 The flood warning is cancelled for the Drakes Creek near Alvaton. * At 6:45 AM Wednesday the stage was 21.0 feet. * Flood stage is 22.0 feet. * Fell below flood stage at 4:40 AM Wednesday. * Forecast...The river will continue to fall to 14.9 feet by Thursday morning. && LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646 $$ CMC
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 14, 2:16 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 14, 2:16 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 316 PM EDT Tue Apr 14 2015 .SHORT TERM (Now through Wednesday Night)... Issued at 250 PM EDT Tue Apr 14 2015 Surface front now over the Appalachians will drift around our vicinity during this period. It should stay far enough south to dry us out the rest of this afternoon, though we still will have some low-level moisture keeping clouds in the region. The front looks to lift back into KY Wednesday and IN Wednesday night. This should bring back the chance for rain across south central KY Wed aftn and into IN around sunset. These chances will continue into the night. At this point, the amounts do not look like much, with guidance indicating a few tenths of an inch. Mild temperatures look to continue, with highs generally around 70 tomorrow and lows around 50 tonight and a little warmer tomorrow night. .LONG TERM (Thursday through Tuesday)... Issued at 315 PM EDT Tue Apr 14 2015 ...Remaining Unsettled Into This Weekend and Early Next Week... The synoptic pattern Thursday is expected to feature southwest flow aloft east of the Rockies while a closed 500 mb low lies in the vicinity of the four corners region. The air mass will be characterized by anomalous Gulf moisture as PWATS range from 1.2 to 1.5 inches. A weak shortwave trough in the upper levels looks to pass through the forecast area Thursday and will provide large scale forcing for ascent. The moist low levels and upper level forcing will be enough to support widespread showers during the day. Timing specific ripples in the flow is tricky but trends show that the area Thursday night into part of Friday could be within some subsidence in between waves, resulting in low chance POPs. Friday into Saturday the lower Ohio Valley and Tennessee Valley will remain in broad southwest flow aloft as the main closed low slowly pivots into the southern Plains. The warm, moist air mass combined with lingering boundaries and weak upper level support yield again chance for showers and isolated thunderstorms. Models diverge with the evolution of the upper low Saturday into early next week, mainly how fast it pushes eastward across the deep south. The 14.12z GFS was a wetter solution which shows a continuous plume of Gulf moisture right into central Kentucky as it phases a piece of the northern stream energy with the southern cutoff low. The 14.12z GEM remains split which gives more opportunity for periods of subsidence and is overall a drier solution. The ECMWF probably lies in between and works for a consensus approach. While Saturday won't necessarily be a washout, periodic showers and isolated thunderstorms will be possible. There seems to be a focus for the morning into the early afternoon hours, then some clearing possible toward the evening and overnight hours. Though it's too early to advertise it completely dry. Sunday remains uncertain as well, as the forecast models struggle with the overall flow. Will continue with a model consensus approach at this point, showing high-end chance to low-end likely POPs during the day. Again, probably not a wash-out day but periods of unsettled weather. As for temperatures, kept the going model consensus approach, which results in daytime highs generally in the upper 60s to the lower 70s for highs and overnight lows in the 50s. These temperature forecasts will likely see some sort of modulation in subsequent forecasts as the timing issues in the upper level waves moving through the area become more clearly defined in the coming days. && .AVIATION (18Z TAF Update)... Updated at 1245 PM EDT Tue Apr 14 2015 Conditions slowly improving at area sites, as upper forcing for this morning's rains lifts quickly northeast. Enough moisture fell though over south central KY to keep the forecast pessimistic for KBWG. KSDF/KLEX are looking better in current obs, so just have a few more hours of light rain. High pressure will move across the Great Lakes this afternoon and tonight, keeping a general northeasterly winds this period. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RJS Long Term.........ZBT Aviation..........RJS
Hazardous weather outlook, Apr 14, 2:25 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 325 PM EDT TUE APR 14 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-151930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 325 PM EDT TUE APR 14 2015 /225 PM CDT TUE APR 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. LIGHT TO MODERATE RAINS FROM THIS MORNING AND IN THE EARLY AFTERNOON MAY CAUSE LOCAL PONDING ON ROADS AND UNDERPASSES. USE CAUTION WHEN DRIVING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MORE ROUNDS OF SHOWERS AND STORMS ARE EXPECTED THE REST OF THIS WEEK INTO THE WEEKEND. ANY THUNDERSTORM THAT DEVELOPS COULD PRODUCE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. ADDITIONAL RAINFALL AMOUNTS THROUGH MONDAY COULD RANGE FROM 1 TO 3 INCHES. THIS RAINFALL COMBINED WITH SATURATED SOILS WILL LEAD TO FURTHER RISES ON AREA RIVERS...LAKES AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RJS/ZBT
In the hours before
Local storm report, Apr 14, 10:37 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1137 AM EDT TUE APR 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD 3 ESE LINWOOD 37.32N 85.71W
04/14/2015 HART KY DEPT OF HIGHWAYS
KY 566 CLOSED NEAR BENNETT ROAD, BETWEEN MM
3 AND 4.
&&
MRCLocal storm report, Apr 14, 10:44 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 AM EDT TUE APR 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD 2 ESE RICH POND 36.88N 86.47W
04/14/2015 WARREN KY BROADCAST MEDIA
FRED LIVELY ROAD IN THE SOUTHERN PART OF THE
COUNTY WAS IMPASSABLE.
&&
MRCLocal storm report, Apr 14, 11:45 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 PM EDT TUE APR 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD 2 ESE RICH POND 36.88N 86.47W
04/14/2015 WARREN KY BROADCAST MEDIA
FRED LIVELY ROAD IN THE SOUTHERN PART OF THE
COUNTY WAS IMPASSABLE.
1030 AM FLOOD 3 ESE LINWOOD 37.32N 85.71W
04/14/2015 HART KY DEPT OF HIGHWAYS
KY 566 CLOSED NEAR BENNETT ROAD, BETWEEN MM
3 AND 4.
1030 AM FLOOD HAMMONVILLE 37.41N 85.80W
04/14/2015 HART KY DEPT OF HIGHWAYS
KY 2785 CLOSED NEAR HAMMONVILLE SCHOOLHOUSE
ROAD, BETWEEN MM 2 AND 3.
1030 AM FLOOD 3 SSW PAYNEVILLE 37.95N 86.34W
04/14/2015 MEADE KY DEPT OF HIGHWAYS
KY 823 CLOSED BETWEEN MM 0 AND 1, ALONG THE
MEADE/BRECKINRIDGE COUNTY LINE.
1030 AM FLOOD BRADFORDSVILLE 37.50N 85.15W
04/14/2015 MARION KY DEPT OF HIGHWAYS
KY 49 CLOSED NEAR MM 8, THE BRIDGE GOING INTO
BRADFORDSVILLE.
1030 AM FLOOD 4 E NEW MARKET 37.50N 85.25W
04/14/2015 MARION KY DEPT OF HIGHWAYS
KY 1157 CLOSED NEAR BALD KNOB BETWEEN MM 1
AND 2.
1105 AM FLOOD LIBERTY 37.32N 84.93W
04/14/2015 CASEY KY EMERGENCY MNGR
RANDOLPH STREET IN LIBERTY CLOSED DUE TO
HIGH WATER. A WATER RESCUE WAS PERFORMED
ALONG HIGHWAY 198 IN MIDDLEBURG. HIGHWAY 70W
WAS CLOSED NEAR CLEMENTSVILLE.
1030 AM FLOOD 2 E NEW MARKET 37.50N 85.28W
04/14/2015 MARION KY DEPT OF HIGHWAYS
KY 412 CLOSED BETWEEN US 68 AND CALVARY
BRIDGE, MM 10 TO 13.
1030 AM FLOOD 3 NNE HARDINSBURG 37.81N 86.42W
04/14/2015 BRECKINRIDGE KY DEPT OF HIGHWAYS
KY 261 CLOSED AT DORRIDGE CREEK.
1035 AM FLOOD RICHMOND 37.74N 84.29W
04/14/2015 MADISON KY EMERGENCY MNGR
AT LEAST A DOZEN ROADS CLOSED IN THE COUNTY
DUE TO HIGH WATER. ONE WATER RESCUE WAS
CONDUCTED EARLIER TODAY NEAR REDHOUSE.
1025 AM FLOOD LEBANON 37.57N 85.25W
04/14/2015 MARION KY COUNTY OFFICIAL
LOVER'S LANE, SCUFFLE CREEK ROAD AND
PLEASANT VALLEY ROAD ARE BLOCKED BY HIGH
WATER, BUT THERE ARE ALTERNATE WAYS OUT. THE
COUNTY ROAD DEPARTMENTS SAYS NO ONE IS
TRAPPED BY HIGH WATER.
1014 AM FLOOD STANFORD 37.53N 84.66W
04/14/2015 LINCOLN KY COUNTY OFFICIAL
MULTIPLE ROADS IN THE COUNTY CLOSED DUE TO
HIGH WATER.
0846 AM FLOOD COLUMBIA 37.10N 85.31W
04/14/2015 ADAIR KY 911 CALL CENTER
SIX TO 10 INCHES OF WATER ON SOME ROADWAYS
IN THE COUNTY. SOME WERE HIGHWAY 704,
HIGHWAY 551, HIGHWAY SOUTH 61.
0900 AM FLOOD HARDYVILLE 37.25N 85.80W
04/14/2015 HART KY COUNTY OFFICIAL
THREE ROADS HAVE WATER OVER THEM, STILL
PASSABLE.
0910 AM FLOOD DANVILLE 37.64N 84.77W
04/14/2015 BOYLE KY PUBLIC
SEVERAL ROADS IMPASSABLE IN COUNTY
0910 AM FLOOD 1 WSW JUNCTION CITY 37.58N 84.80W
04/14/2015 BOYLE KY PUBLIC
MOBILE HOMES FLOODED
0925 AM FLOOD 3 SW SPRINGFIELD 37.66N 85.26W
04/14/2015 WASHINGTON KY COUNTY OFFICIAL
BOOKER AND JACKSON BRANCH ROADS CLOSED
0926 AM FLOOD REDHOUSE 37.83N 84.27W
04/14/2015 MADISON KY PUBLIC
HOMES SURROUNDED BY WATER
0927 AM FLOOD 1 SSW TEMPLE HILL 36.86N 85.85W
04/14/2015 BARREN KY PUBLIC
WATER OVER KY 63
0940 AM FLOOD 2 S SULPHUR WELL 37.07N 85.62W
04/14/2015 METCALFE KY EMERGENCY MNGR
AT LEAST 20 ROADS IN COUNTY IMPASSABLE DUE
TO HIGH WATER, INCLUDING ONE COLLAPSED
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 14, 12:03 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
103 PM EDT TUE APR 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG 4 NE FRANKLIN 36.76N 86.52W
04/02/2015 SIMPSON KY EMERGENCY MNGR
VERY DELAYED REPORT...EM HAD REPORT OF A
TREE DOWN ON BLACKJACK ROAD THAT WAS REMOVED
BY KYTC. TIME ESTIMATED BASED ON RADAR.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 14, 1:54 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
254 PM EDT TUE APR 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM FLOOD 4 SE VALLEY VIEW 37.78N 84.39W
04/14/2015 MADISON KY DEPT OF HIGHWAYS
MUD SLIDE AND DEBRIS WERE COVERING KY 169,
TATES CREEK ROAD, AT SHALLOW FORD ROAD.
&&
MRCLocal storm report, Apr 14, 2:27 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM EDT TUE APR 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM FLOOD YOSEMITE 37.35N 84.83W
04/14/2015 CASEY KY EMERGENCY MNGR
US 127, HWY 70, AND HWY 198 ARE CLOSED.
BUSINESSES ON US 127 BYPASS HAVE BEEN TOLD
TO EVACUATE. SEVERAL WATER RESCUES HAVE
ALREADY BEEN PERFORMED.
&&
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 6:16 AM CDT | Areal Flood Advisory | LMK | Boyle, Casey, Clark, Garrard, Jessamine, Lincoln and 4 more | 3 hr |
| Apr 14, 6:54 AM CDT | Areal Flood Warning | LMK | Adair, Allen, Barren, Casey, Green, Hart and 6 more | 4 hr |
| Apr 14, 7:00 AM CDT | Areal Flood Warning | LMK | Boyle, Casey, Clark, Fayette, Garrard, Jessamine and 6 more | 4 hr |
| Apr 14, 7:31 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Butler, Edmonson, Grayson, Logan and 4 more | 3 hr |
| Apr 14, 8:27 AM CDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Jessamine, Nicholas, Woodford | 2 hr |
| Apr 14, 9:44 AM CDT | River Flood Warning | LMK | Hart | 68 hr |
| Apr 14, 9:44 AM CDT | River Flood Warning | LMK | Edmonson | 4 days |
| Apr 14, 9:44 AM CDT | River Flood Warning | LMK | Butler, Warren | 9 days |
| Apr 14, 9:44 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 12 days |
| Apr 14, 10:08 AM CDT | River Flood Warning | LMK | Nicholas, Robertson | 3 days |
| Apr 14, 10:08 AM CDT | River Flood Warning | LMK | Clark, Madison | 25 hr |
| Apr 14, 10:08 AM CDT | River Flood Warning | LMK | Garrard, Jessamine, Mercer | 70 hr |
| Apr 14, 10:08 AM CDT | River Flood Warning | LMK | Anderson, Franklin, Woodford | 3 days |
| Apr 14, 10:08 AM CDT | River Flood Warning | LMK | Carroll, Henry, Owen | 5 days |
| Apr 14, 10:08 AM CDT | River Flood Warning | LMK | Hardin, Nelson | 4 days |
| Apr 14, 10:27 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Hardin, Meade | 78 min |
| Apr 14, 10:48 AM CDT | River Flood Warning | LMK | Jefferson, Oldham | 9 days |
| Apr 14, 10:48 AM CDT | River Flood Warning | LMK | Jefferson, Meade | 5 days |
| Apr 14, 10:48 AM CDT | River Flood Warning | LMK | Breckinridge, Hancock | 9 days |
| Apr 14, 10:53 AM CDT | Areal Flood Warning | LMK | Adair, Barren, Boyle, Casey, Clark, Fayette and 15 more | 4 hr |
Nearby
River Flood Warnings in Kentucky, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.